Previous |  Up |  Next


commutator; Hardy space; reverse Hölder inequality; Riesz transform; Schrödinger operator; Schrödinger type operator
Let $\mathcal {L}_1=-\Delta +V$ be a Schrödinger operator and let $\mathcal {L}_2=(-\Delta )^2+V^2$ be a Schrödinger type operator on ${\mathbb {R}^n}$ $(n \geq 5)$, where $V \neq 0$ is a nonnegative potential belonging to certain reverse Hölder class $B_s$ for $s\ge {n}/{2}$. The Hardy type space $H^1_{\mathcal {L}_2}$ is defined in terms of the maximal function with respect to the semigroup $\{{\rm e}^{-t \mathcal {L}_2}\}$ and it is identical to the Hardy space $H^1_{\mathcal {L}_1}$ established by Dziubański and Zienkiewicz. In this article, we prove the $L^p$-boundedness of the commutator $\mathcal {R}_b=b\mathcal {R}f-\mathcal {R}(bf)$ generated by the Riesz transform $\mathcal {R}=\nabla ^2\mathcal {L}_2^{-{1}/{2}}$, where $b\in {\rm BMO}_\theta (\rho )$, which is larger than the space ${\rm BMO}(\mathbb {R}^n)$. Moreover, we prove that $\mathcal {R}_b$ is bounded from the Hardy space $H_{\mathcal {L}_2}^1(\mathbb {R}^n)$ into weak $L_{\rm weak}^1(\mathbb {R}^n)$.
[1] Bongioanni, B., Harboure, E., Salinas, O.: Commutators of Riesz transforms related to Schrödinger operators. J. Fourier Anal. Appl. 17 (2011), 115-134. DOI 10.1007/s00041-010-9133-6 | MR 2765594 | Zbl 1213.42075
[2] Bramanti, M., Cerutti, C. M.: Commutators of singular integrals on homogeneous spaces. Boll. Unione Mat. Ital. 10 (1996), 843-883. MR 1430157
[3] Cao, J., Liu, Y., Yang, D.: Hardy spaces $H^1_{\mathcal L}({\mathbb R}^n)$ associated to Schrödinger type operators $(-\Delta)^2+V^2$. Houston J. Math. 36 (2010), 1067-1095. MR 2753734
[4] Coifman, R. R., Rochberg, R., Weiss, G.: Factorization theorem for Hardy spaces in several variables. Ann. Math. 103 (1976), 611-635. DOI 10.2307/1970954 | MR 0412721
[5] Duong, X. T., Yan, L.: Commutators of BMO functions and singular integral operators with non-smooth kernels. Bull. Aust. Math. Soc. 67 (2003), 187-200. DOI 10.1017/S0004972700033669 | MR 1972709 | Zbl 1023.42010
[6] Dziubański, J., Zienkiewicz, J.: Hardy space $H^1$ associated to Schrödinger operators with potentials satisfying reverse Hölder inequality. Rev. Mat. Iberoam 15 (1999), 279-296. DOI 10.4171/RMI/257 | MR 1715409
[7] Guo, Z., Li, P., Peng, L.: $L^p$ boundedness of commutators of Riesz transform associated to Schrödinger operator. J. Math. Anal. Appl. 341 (2008), 421-432. DOI 10.1016/j.jmaa.2007.05.024 | MR 2394095
[8] Janson, S.: Mean oscillation and commutators of singular integral operators. Ark. Math. 16 (1978), 263-270. DOI 10.1007/BF02386000 | MR 0524754 | Zbl 0404.42013
[9] Li, H. Q.: $L^p$ estimates of Schrödinger operators on nilpotent groups. J. Funct. Anal. 161 (1999), French 152-218. DOI 10.1006/jfan.1998.3347 | MR 1670222
[10] Li, P., Peng, L.: Endpoint estimates for commutators of Riesz transforms associated with Schrödinger operators. Bull. Aust. Math. Soc. 82 (2010), 367-389. DOI 10.1017/S0004972710000390 | MR 2737950 | Zbl 1210.47048
[11] Liu, Y.: $L^p$ estimates for Schrödinger type operators on the Heisenberg group. J. Korean Math. Soc. 47 (2010), 425-443. DOI 10.4134/JKMS.2010.47.2.425 | MR 2605991 | Zbl 1187.22008
[12] Liu, Y., Dong, J.: Some estimates of higher order Riesz transform related to Schrödinger type operators. Potential Anal. 32 (2010), 41-55. DOI 10.1007/s11118-009-9143-7 | MR 2575385 | Zbl 1197.42008
[13] Liu, Y., Huang, J. Z., Dong, J. F.: Commutators of Calderón-Zygmund operators related to admissible functions on spaces of homogeneous type and applications to Schrödinger operators. Sci. China. Math. 56 (2013), 1895-1913. DOI 10.1007/s11425-012-4551-3 | MR 3090862 | Zbl 1278.42031
[14] Liu, Y., Huang, J., Xie, D.: Some estimates of Schrödinger type operators on the Heisenberg group. Arch. Math. 94 (2010), 255-264. DOI 10.1007/s00013-009-0098-0 | MR 2602452 | Zbl 1189.22006
[15] Liu, Y., Sheng, J.: Some estimates for commutators of Riesz transforms associated with Schrödinger operators. J. Math. Anal. Appl. 419 (2014), 298-328. DOI 10.1016/j.jmaa.2014.04.053 | MR 3217150
[16] Liu, Y., Wang, L., Dong, J.: Commutators of higher order Riesz transform associated with Schrödinger operators. J. Funct. Spaces Appl. 2013 (2013), Article ID 842375, 15 pages. MR 3053277 | Zbl 1279.47052
[17] Shen, Z.: $L^{p}$ estimates for Schrödinger operators with certain potentials. Ann. Inst. Fourier (Grenoble) 45 (1995), 513-546. DOI 10.5802/aif.1463 | MR 1343560
[18] Sugano, S.: $L^p$ estimates for some Schrödinger operators and a Calderón-Zygmund operator of Schrödinger type. Tokyo J. Math. 30 (2007), 179-197. DOI 10.3836/tjm/1184963655 | MR 2328062
[19] Zhong, J.: Harmonic Analysis for some Schrödinger Type Operators. Ph.D. Thesis, Princeton University (1993). MR 2689454
Partner of
EuDML logo